# SDR 2002UALA00189

- Difficulty date: February 1, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 37,829 hours
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR DECK PLATE CORRODED STA 1681, RBL 12-24 WL 208.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
